# SDR HNAA2024121101211

- Difficulty date: November 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 42,189 hours, 37,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F006604  MACHINED STRINGER 3L IS CRACKED BTW FR19-20.  R & R MACHINED STRINGER IAW SRM 51-40-02.
